Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


i want to die
Nov 21, 2006

I feel terrible Im so disparate Ive been on medication from this state for 8 years now and Im still not feeling ok I really want to commit suicide but Im a little scarred, I dont want to suffer after life as much as I did in life, I think this is the only hope I have left. I dont know if there is any hope for my state, can I become better one day. Medications are not making me better and doctors even make me feel worth about myself is there any other options?????????

Response from Dr. Pierone

I am sorry to hear that you are in such distress. It seems likely that you can get better since there are very few situations which cannot be helped by a change in strategy. The first step is to get some help for your emotional distress by seeing a mental health professional immediately. This should be followed by an expert review of your HIV care and regimen to see what needs to be changed. Please feel free to re-post with details of your HIV issues, but again I would urge that you go for mental health treatment right away. Take care.



Previous
my lover and pml
Next
Is this the forum for Kaposi's Sarcoma?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement